question-icon

What causes soreness in arms and legs along with elevated INR levels?

default
Posted on Tue, 26 May 2015
Question: 1 week ago today my INR was so high it could not be read with the finger prick. Needless to say I have not had any warfarin until today



2mg. And 2 mg tomorrow and back for a check Wednesday. We found the reason for the high reading and it was resolved. Now



my question is, besides having large bruises. I just do not feel well. My muscles in arms, legs and everywhere else are sore. I seem



to flush easily and not all the time. Could the high INR cause me to not feel well
doctor
Answered by Dr. Kathy Robinson (12 minutes later)
Brief Answer:
it can cause this temporarily

Detailed Answer:
Hello and thank you for your question.
Having a very high INR can cause microbleeds in some of your tissues and this can cause you to have a general feeling of being unwell. These microbleeds in your muscles and tissues can cause pain and irritation until they are resolved. Your body will heal itself but the blood in the tissues is very irritating and can cause pain. I do not think that the flushing is related but hopefully that too will resolve as your body heals itself from the bleeding that occurred when your INR was so high. I wish you the best and hope you are feeling better soon.
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kathy Robinson (20 hours later)
Just a Thank You. I thought that might be the case. My body has a lot to heal. Many bruises, hard to sleep. So long
doctor
Answered by Dr. Kathy Robinson (3 hours later)
Brief Answer:
you are welcome

Detailed Answer:
I hope you feel better soon. Make sure that you are drinking plenty of water and keep moving. Both those things will help you heal more quickly
Regards,
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3535 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes soreness in arms and legs along with elevated INR levels?

Brief Answer: it can cause this temporarily Detailed Answer: Hello and thank you for your question. Having a very high INR can cause microbleeds in some of your tissues and this can cause you to have a general feeling of being unwell. These microbleeds in your muscles and tissues can cause pain and irritation until they are resolved. Your body will heal itself but the blood in the tissues is very irritating and can cause pain. I do not think that the flushing is related but hopefully that too will resolve as your body heals itself from the bleeding that occurred when your INR was so high. I wish you the best and hope you are feeling better soon. Dr. Robinson